Increased Pain After lumbar epidural steroid injection
I am new to this community. A little background - I am 48 and suffer from extreme lower back pain. I just had my second lumbar epidural steroid injection (2 weeks ago) in the L5\S1 region, my pain has increased 100% with wicked headaches. I have seen my pain specialist again where he ordered an MRI to ensure there was no infection - there was none. they said i must have injured my back somehow after the injection... the pain specialist gave me some Lyrica to try and control the pain - percocets did nothing for the pain.
I don't know what to do... is a pain increase after these type of injections common? before the injections the pain was there but tolerable but now it is really bad - in the ER demerol was just taking the edge off. these injections were going to make the pain better... not worse!!
Has anyone else had an increase in pain after these injections?